# SDR SWAA2023053144692

- Difficulty date: May 2, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT BS 277-294 RBL 1 WL 208.<[01] REMOVED INTERCOSTAL FROM BS 277-294 RBL 1 WL 208 PER SRM 51-40-02-0G-0.;[02] RECEIVED FROM TOOL ROOM NEW INTERCOSTAL P/N 141A5410U3AAR LOT: 1527039-1.;[03] CERTIFIED ACTION 1 AND 2;[04] LOCATED AND DRILLED NEW INTERCOSTAL PER SRM 51-40-05-0G-0 AND DWG 141A5400. REQUEST OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL.;[06] INSTALLED NEW INTERCOSTAL AT BS 277-294 RBL 1 WL 208 PER SRM 51-40-02-0G-0 AND DWG 141A5400.;[07] CERTIFIED ACTION 1 AND 6;[08] VERIFIED CORRECTIVE ACTION 6.;[09] VERIFIED MEASUREMENT TABLE.
